RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 10, Number 1  


The Two-Phase Hele–Shaw Problem with a Nonregular Initial Interface and Without Surface Tension
B. V. Bazaliy, N. Vasylyeva
3
On Spectrum of Differential Operator with Block-Triangular Matrix Coefficients
A. M. Kholkin, F. S. Rofe-Beketov
44
On High Moments and the Spectral Norm of Large Dilute Wigner Random Matrices
O.  Khorunzhiy
64
On a Characterization of the Haar Distribution on Compact Abelian Groups
I. P. Mazur
126
Local Minimizers of the Magnetic Ginzburg–Landau Functional with $S^1$-valued Order Parameter on the Boundary
V. Rybalko
134
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020